RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 106, Issue 4  


On a Trace Formula for Functions of Noncommuting Operators
A. B. Aleksandrov, V. V. Peller, D. S. Potapov
483
Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains
O. V. Besov
491
The Riordan–Dirichlet Group
E. V. Burlachenko
506
Estimate of the Lebesgue Function of Fourier Sums in Terms of Modified Meixner Polynomials
R. M. Gadzhimirzaev
519
Homotopy Properties of the Space $I_f(X)$ of Idempotent Probability Measures
A. A. Zaitov, A. Ya. Ishmetov
531
On Extrapolation of Polynomials with Real Coefficients to the Complex Plane
A. S. Kochurov, V. M. Tikhomirov
543
Norms of the Positive Powers of the Bessel Operator in the Spaces of Even Schlömilch j-Polynomials
L. N. Lyakhov, E. Sanina
549
Multivalued Homotopy on an Ordered Set, Fixed and Coincidence Points of Mappings, and Applications in Game Theory
D. A. Podoprikhin, T. N. Fomenko
565
On Some Classes of Nonlocal Boundary-Value Problems for Singular Parabolic Equations
S. G. Pyatkov
578
The Basis Property of Ultraspherical Jacobi Polynomials in a Weighted Lebesgue Space with Variable Exponent
I. I. Sharapudinov
595
Localized Blow-Up Regimes for Quasilinear Doubly Degenerate Parabolic Equations
A. E. Shishkov, Y. A. Yevgenieva
622

Brief Communications
Automorphism Groups of Moishezon Threefolds
Yu. G. Prokhorov, K. A. Shramov
636

Papers published in the English version of the journal
Embedding Theorems between Variable-Exponent Morrey Spaces
R. A. Bandaliyev, V. S. Guliyev
488–500
Fractional Smoothness in $L^p$ with Dunkl Weight and Its Applications
D. V. Gorbachev, V. I. Ivanov
537–561
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019